Alert archive / Kansas / Flash Flood Warnings in 2005

Flash Flood Warning 30, NWS Wichita, KS

June 12, 2005Chase County, Kansas

NWS Wichita, KS issued this flash flood warning at Jun 12, 2005, 6:12 AM CDT for Chase County, Kansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2005, 6:12 AM CDT (11:12 UTC)
Expired
Jun 12, 2005, 12:15 PM CDT
In force
6 hr
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County Chase County, KS

The radar

The Wichita radar (KICT), 92 km from the middle of the area, began a volume at 11:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 11.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2005-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 561 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2005-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
561 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1285 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KICT 121117
FFWICT
KSC017-121715-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
612 AM CDT SUN JUN 12 2005

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHASE COUNTY IN CENTRAL KANSAS.

* UNTIL 1215 PM CDT.

* AT 608 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
  DOPPLER RADAR ESTIMATED UP TO TWO INCHES OF RAINFALL HAS FALLEN 
  OVER SOUTHERN CHASE COUNTY. 

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...MATFIELD GREEN...BAZAAR AND WONSEVU.

CHASE COUNTY SHERIFF REPORTED THE NUMEROUS ROADS IN SOUTHERN CHASE 
COUNTY WERE CLOSED DUE TO HIGH WATER. THE ROAD LEADING INTO CEDAR 
POINT WAS CLOSED. CLEMENTS ROAD WAS CLOSED BECAUSE OF HIGH WATER. 
ALSO THE ROAD FROM GLANVILLE TO COTTONWOOD FALLS HAD WATER OVER THE 
ROAD.   

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 3810 9680 3810 9639 3831 9638 3831 9681

$$

KETCHAM
1 follow-up statement
000 
WGUS73 KICT 121611
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1108 AM CDT SUN JUN 12 2005

KSC017-121618-
CHASE KS-
1108 AM CDT SUN JUN 12 2005

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CHASE COUNTY HAS 
BEEN CANCELLED AND REPLACED BY A FLOOD WARNING...

SOME MINOR LOW-LAND FLOODING CONTINUED ACROSS THE AREA, AFFECTING
SOME RURAL ROADS. THOUGH THE RISK OF FLASH FLOODING HAD DIMINISHED.

LAT...LON 3810 9680 3810 9639 3831 9638 3831 9681

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 3:50 AM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Jun 12, 3:50 AM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
350 AM CDT SUN JUN 12 2005

.DISCUSSION...

FORECAST CHALLENGES/CONCERNS WILL BE SEVERE THUNDERSTORMS/FLOODING
POTENTIAL TODAY AND TONIGHT. FLOOD WATCH REMAINS IN EFFECT ALL AREAS
UNTIL 7 AM MONDAY MORNING.

ONGOING CONVECTION IS BEING DRIVEN BY LOW-LEVEL WARM/MOIST ADVECTION
UNDERNEATH RIGHT ENTRANCE REGION OF 70+ KT JET STREAK. COULD SEE
SOME MARGINAL SEVERE HAIL/WIND WITH THIS ACTIVITY, ALONG WITH VERY
HEAVY RAIN AND FLOODING. THINKING THAT THUNDERSTORMS WILL BE FAIRLY
NUMEROUS THROUGH MID/LATE MORNING, AS MCV MOVES ACROSS THE AREA.
HOWEVER, ACTIVITY MAY REMAIN WIDELY SCATTERED/NUMEROUS THROUGH THE
AFTERNOON, GIVEN STRENGTH OF MID/UPPER LEVEL SHORTWAVE EXPECTED TO
APPROACH THE AREA, AS WELL AS LINGERING RIGHT ENTRANCE REGION OF JET
STREAK.

HOWEVER, AM THINKING THE MAIN SHOW WILL ARRIVE LATE THIS AFTERNOON,
AND EXTEND THROUGH THE OVERNIGHT HOURS. INTENSE SHORTWAVE IS
EXPECTED TO GO NEGATIVELY TILTED BY THIS AFTERNOON, RESULTING IN
GOOD/DEEP DYNAMIC LIFT OVERSPREADING THE CENTRAL/SOUTHERN PLAINS.
MOSTLY CLOUDY SKIES AND PRECIPITATION COULD LINGER MUCH OF THE DAY,
WHICH WOULD HAMPER DESTABILIZATION. REGARDLESS, STRENGTH OF
MID/UPPER FORCING SHOULD BE ENOUGH TO FIRE WIDELY SCATTERED
STRONG/SEVERE THUNDERSTORMS BY MID/LATE AFTERNOON GENERALLY WEST OF
I-135. DAMAGING WINDS/LARGE HAIL WILL BE THE PRIMARY THREATS.
HOWEVER, GIVEN STRENGTH OF FORCING, ACTIVITY MAY HAVE A TENDENCY TO
GO LINEAR, WHICH WOULD INCREASE DAMAGING WIND THREAT.

AS SHORTWAVE AND ASSOCIATED SURFACE TROUGH PROGRESS ACROSS THE AREA
TONIGHT, THINKING THAT WIDESPREAD THUNDERSTORMS ACTIVITY WILL
PROGRESS EAST ACROSS THE FORECAST AREA TONIGHT. SEVERE THREAT WILL
BE POSSIBLE MAINLY BEFORE MIDNIGHT IN THE FORM OF DAMAGING WINDS AND
MARGINALLY SEVERE HAIL. OF GREATEST CONCERN WILL LIKELY BE
CONTINUED FLOODING CONCERNS, AS MORE VERY HEAVY RAINFALL WILL LIKELY
OCCUR.

THUNDERSTORMS COULD LINGER OVER THE EASTERN HALF OF THE FORECAST
AREA THROUGH THE DAY ON MONDAY, AS SURFACE FRONT SLOWS DOWN IN
RESPONSE TO BEST MID/UPPER FORCING MOVING NORTH OF THE AREA. COULD
VERY WELL SEE THUNDERSTORM ACTIVITY LINGER ACROSS EXTREME SOUTHEAST
KANSAS THROUGH MONDAY NIGHT AND EARLY TUESDAY. HOWEVER, WOULDNT BE
SURPRISED IF LATER SHIFTS REMOVE POPS FOR TUESDAY, AS GFS IS THE
ONLY MODEL THAT SUPPORTS THE SUPER SLOW SCENARIO.

EXPECTING *MUCH* QUIETER (DRY) WEATHER FROM EARLY/MID WEEK AND
BEYOND, AS CENTRAL PLAINS SHOULD BE INFLUENCED BY MID/UPPER RIDGING.
LARGE BLOCKING PATTERN IS STILL EXPECTED TO SETUP, WITH TROUGHS OVER
THE WESTERN AND EASTERN COASTS. TEMPERATURES SHOULD REMAIN IN THE
LOW-MID 80S MOST OF THE WEEK, AS SURFACE HIGH PRESSURE OVER THE
EASTERN CONUS WILL INFLUENCE THE AREA, RESULTING IN A NORTH/EAST
COMPONENT TO LOW-LEVEL FLOW. THINKING TEMPERATURES SHOULD START
WARMING UP BY NEXT WEEKEND, AS WESTERN TROUGH APPROACHES AND
INCREASES LOW-LEVEL SOUTHERLY FLOW ACROSS THE FORECAST AREA. ONCE
AGAIN, DID NOT MAKE MANY CHANGES TO EXTENDED FORECAST, AS IT WAS IN
FAIRLY GOOD SHAPE.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    83  66  87  62 /  80  70  40  10
HUTCHINSON      83  65  85  60 /  80  70  30   5
NEWTON          83  65  86  61 /  80  70  40  10
ELDORADO        84  66  87  62 /  80  70  40  10
WINFIELD-KWLD   84  66  89  63 /  80  70  40  20
RUSSELL         80  62  82  57 /  70  70  20   5
GREAT BEND      80  62  83  57 /  70  70  20   5
SALINA          83  64  83  59 /  80  70  30   5
MCPHERSON       83  65  85  60 /  80  70  30   5
COFFEYVILLE     85  67  90  64 /  60  70  40  30
CHANUTE         85  67  89  64 /  70  70  40  20
IOLA            85  67  89  64 /  70  70  50  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY
FOR THE FOLLOWING ZONES...ALLEN...BARTON...BUTLER...CHASE...
CHAUTAUQUA...COWLEY...ELK...ELLSWORTH...GREENWOOD...HARPER...
HARVEY...KINGMAN...LABETTE...LINCOLN...MARION...MCPHERSON...
MONTGOMERY...NEOSHO...RENO...RICE...RUSSELL...SALINE...
SEDGWICK...SUMNER...WILSON...AND WOODSON.

&&

KLEINSASSER
Hazardous weather outlook, Jun 12, 5:58 AM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
558 AM CDT SUN JUN 12 2005

KSZ032-033-047>053-067>072-082-083-091>096-098>100-131200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
558 AM CDT SUN JUN 12 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE AREA
TODAY AND TONIGHT. STRONG THUNDERSTORMS WITH GUSTY WINDS, SMALL HAIL
AND HEAVY RAIN WILL BE POSSIBLE THIS MORNING. SEVERE WEATHER WILL BE
POSSIBLE THIS AFTERNOON, GENERALLY WEST OF INTERSTATE 135. SEVERE
WEATHER CHANCES WILL SPREAD EAST TONIGHT. THE PRIMARY THREATS WILL
BE DAMAGING WINDS AND LARGE HAIL. ADDITIONALLY, MORE HEAVY RAINFALL
IS EXPECTED, WHICH WILL ONLY AGGRAVATE ONGOING FLOODING CONCERNS.
CONSEQUENTLY, A FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM MONDAY.
FURTHERMORE, NUMEROUS RIVERS ACROSS THE AREA ARE ABOVE FLOOD STAGE,
OR FORECASTED TO RISE ABOVE FLOOD STAGE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL LINGER ACROSS SOUTHEAST KANSAS THROUGH MONDAY
AFTERNOON. THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS WILL LINGER
THROUGH TUESDAY AFTERNOON ACROSS EXTREME SOUTHEAST KANSAS. A FEW
SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST KANSAS ON
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON MAINLY WEST
OF INTERSTATE 135, AND FARTHER EAST TONIGHT. AS ALWAYS, RAINFALL AND
FLOODING REPORTS ARE ALWAYS GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM

KLEINSASSER

In the hours before

Special weather statement, Jun 12, 2:00 AM CDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
200 AM CDT SUN JUN 12 2005

KSZ053-070-120730-
CHASE-GREENWOOD-
200 AM CDT SUN JUN 12 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHASE AND GREENWOOD COUNTIES...

AT 155 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS 10 MILES SOUTHEAST OF MATFIELD GREEN...OR 18
MILES NORTHWEST OF EUREKA...AND MOVING NORTHEAST AT 20 MPH.

HAIL TO AROUND 1/2 INCH DIAMETER...WINDS OF 40 TO 50 MPH AND HEAVY
RAINS ARE EXPECTED WITH THESE THUNDERSTORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE THUNDERSTORMS INTENSIFY
AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE. BE ALERT FOR LOCALIZED FLOODING, ESPECIALLY IN LOW-LYING AND
POOR DRAINAGE AREAS.

ES
Special weather statement, Jun 12, 2:01 AM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
201 AM CDT SUN JUN 12 2005

KSZ091-120800-
HARPER-
201 AM CDT SUN JUN 12 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HARPER COUNTY...

AT 159 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHARON TO ATTICA TO
WALDRON...AND MOVING EAST AT 25 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KETCHAM
Special weather statement, Jun 12, 2:43 AM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
243 AM CDT SUN JUN 12 2005

KSZ082-083-120845-
KINGMAN-SEDGWICK-
243 AM CDT SUN JUN 12 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KINGMAN AND SEDGWICK COUNTIES...

AT 239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
KINGMAN TO 7 MILES EAST OF HARPER...AND MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KETCHAM
Special weather statement, Jun 12, 2:55 AM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
255 AM CDT SUN JUN 12 2005

KSZ050-051-067-120900-
MCPHERSON-RENO-RICE-
255 AM CDT SUN JUN 12 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SOUTHWEST MCPHERSON...NORTHEAST RENO AND
SOUTHEAST RICE COUNTIES...

AT 252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS 5 MILES NORTHWEST OF HUTCHINSON...OR NEAR
HUTCHINSON...AND MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL...AND WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THESE
THUNDERSTORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

ES
Special weather statement, Jun 12, 3:05 AM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
305 AM CDT SUN JUN 12 2005

KSZ032-047-120900-
BARTON-RUSSELL-
305 AM CDT SUN JUN 12 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BARTON AND RUSSELL COUNTIES...

AT 302 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF OLMITZ...OR 16 MILES NORTH
OF GREAT BEND...AND MOVING NORTHEAST AT 25 MPH.

PENNY SIZED HAIL...AND WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS
THUNDERSTORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

ES
Special weather statement, Jun 12, 3:45 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
345 AM CDT SUN JUN 12 2005

KSZ067-082-083-120930-
KINGMAN-RENO-SEDGWICK-
345 AM CDT SUN JUN 12 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHEAST KINGMAN...SOUTHEAST RENO AND NORTHWEST
SEDGWICK COUNTIES...

AT 342 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHENEY...OR 14 MILES EAST OF KINGMAN...AND
MOVING NORTH AT 40 MPH.

HAIL UP TO 1/2 INCH HAIL AND WINDS OF 40 TO 50 MPH ARE EXPECTED WITH
THIS THUNDERSTORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

ES

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 2:17 AM CDTSevere Thunderstorm WarningICTMcPherson58 min
Jun 12, 1:15 PM CDTSevere Thunderstorm WarningICTButler45 min
Jun 12, 1:29 PM CDTSevere Thunderstorm WarningICTChautauqua46 min
Jun 12, 1:45 PM CDTSevere Thunderstorm WarningICTChase, Greenwood45 min
Jun 12, 2:24 PM CDTSevere Thunderstorm WarningICTGreenwood66 min
Jun 12, 2:32 PM CDTSevere Thunderstorm WarningICTElk, Wilson65 min
Jun 12, 2:58 PM CDTFlash Flood WarningICTButler, Chase6 hr
Jun 12, 2:59 PM CDTSevere Thunderstorm WarningICTChautauqua61 min
Jun 12, 3:08 PM CDTSevere Thunderstorm WarningICTWilson, Woodson67 min
Jun 12, 4:00 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Montgomery, Wilson45 min

Nearby

Flash Flood Warnings in Kansas, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.